Anxiety Community
Does this ever happen to anyone else? *death*
About This Community:

A community of people with Anxiety offering support through your health journey. Ask a question, join a conversation, share experiences: sleeping, mood swings, panic attacks, and disorders.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Does this ever happen to anyone else? *death*

When I'm lying in bed at night I'll be thinking about random stuff and the thoughts will just keep going and going and going then DEATH will randomly pop into my head and I won't be even thinking of death. Then the thought "You're going to die someday, you'll never walk this earth again, it'll just be pure blackness like you never existed and that's it.. you're gone!" I get completely freaked out and usually I'll be able to snap out of it and calm myself down but the last time it happened I wasn't able to snap out of it right away, I jumped out of bed! This only happens at night.
Other times when I think about death and the fact that I'm going to die someday doesn't usually scare me as much as it does when it randomly pops into my head at night.

Does this ever happen to anyone else? or am I crazy? Should I get professional help?
8 Comments Post a Comment
Blank
Avatar_f_tn
I get this lately all the time. It's like something we can't imagine so it causes our anxiety to worsen.  I am also obsessed with figuring god out.   I get scared and fear hell.   It is anxiety disorder.  Try getting Ativan maybe. It might at least help you sleep.    
Blank
6530778_tn?1416904886
I believe God is real and heaven is real but there's always this thought in the back of my head "what if God isn't real.. Then what?"

It's annoying when this happens
Blank
Avatar_f_tn
I think the dr.  Might be able to give you something to help your thoughts.   I get this all the time.   It is getting slightly better with luvox.
Blank
Avatar_f_tn
I think the dr.  Might be able to give you something to help your thoughts.   I get this all the time.   It is getting slightly better with luvox.
Blank
Avatar_n_tn
Yes, I have had that same thing happen! I feel your pain, or anxiety with that one. I have found that talking to a counselor helps. They give you tips on not paying attention to that intrusive thought. I hope you feel better and know that you are not alone.
Blank
6530778_tn?1416904886
Thanks :)
Blank
13017155_tn?1429024088
Yes!! Thats exactly what happens to me.. especially at night while laying in bed. I always think the worst. My mind races at night. My doctor just put me on 10 mg of Doxepin to take at bedtime. I can take 1-2 each night as needed. I told her I didnt want a medication thats going knock me out to where I cant hear my children during the night and that I didnt want a hangover feeling or have difficulty waking in the morning like Trazadone does. She said Doxepin will actually give you a refreshed feeling when you wake in the morning and that when you take it before bed you will drift off to sleep and not be knockdd unconscious. lol. Im kinda excited to try it.
Blank
13017155_tn?1429024088
I wouldnt lean towards Ativan or any narcotic type medications.. you dont want something that could start an addiction. Very dangerous medications. Be very careful what you take. Like I said, my doctor just prescibed me Doxepin. Itll mellow you out and drift you off to sleep without becoming dependant on it. Higher doses are used for anxiety and depression. Please use caution when choosing medications. You dont want a benzodiazepine or any narcotic like medications. You can and will become very dependant. My grandmother had a stroke 3 yrs ago and also has dementia. She has sundowners syndrome. She had her days and nights completely mixed up. Her doctor 1st prescribed her Atavan. It was a low dose and make her comatose like. It was horrible. She would barely respond to us and couldnt walk. Even weaning her off was hell. She cried and cried and the poor woman had no idea why or what was going on with her. Then the doctor prescribed her Lorazepam and then Tamazapam. Both no good. They are highly dependant medications and very dangerous if not taken correctly. Please I cant stress it enough! Stay far away from any medications like those. Always research what the doctor is suggesting.. read reviews or ask questions on here about and if you dont like what you read, then dont take it! Ask for something else. Just looking out for you. Hope this helps.
Blank
Post a Comment
To
Recent Activity
2211548_tn?1432843265
Blank
mood disorder, shmood disorder
5 hrs ago by Take_my_hand
1236893_tn?1408490528
Blank
Mediterranean diets
5 hrs ago by gymdandee
Avatar_f_tn
Blank
Ruthy55 commented on Tramadol & Ultram...
6 hrs ago
Blank
Anxiety Tracker
Track Anxiety Symptoms
Start Tracking Now
Top Anxiety Answerers
675718_tn?1321008971
Blank
drifter0213
El Paso, TX
Avatar_m_tn
Blank
cj29
GA
Avatar_m_tn
Blank
LRon
MI
Avatar_m_tn
Blank
Paxiled
Arlington, VA
480448_tn?1426952138
Blank
nursegirl6572
PA
Avatar_m_tn
Blank
Sean117
NY
Anxiety Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
Top Anxiety Answerers
675718_tn?1321008971
Blank
drifter0213
El Paso, TX
Avatar_m_tn
Blank
cj29
GA
Avatar_m_tn
Blank
LRon
MI
Avatar_m_tn
Blank
Paxiled
Arlington, VA
480448_tn?1426952138
Blank
nursegirl6572
PA
Avatar_m_tn
Blank
Sean117
NY